advertisement
Question
Posted by: Hope* | 2010/05/04

Falling asleep

Hi CS,

I have been having terrible episodes of falling asleep. I seem to be falling asleep often, if i sit down, if I have to wait, I just simply fall asleep. This is becoming quite embarrassing. My AD''s have remained the same so I dont think its that. Its as if a heavy cloud is hanging around my head, making me tired. I get to bed early (8pm and get up at 6). Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There are so many possibilities here. As you imply, although some of us get drowsy on some antidepressants ( or some tranquillizers, etc ) ; if you have been on such a drug for any time and NOT thus affected, it's hardly likely to START having this side-effect after some time. It could be an effect of other meds ; or of bad sleep habits and insufficient sleep ; and a check-up from one's GP might be a good idea.
What do other people think ? I find I tend to similarly drop off when unstimulated by the environment ot the task at hand, and if not getting some caffeine periodically

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Me | 2010/05/06

The same happened to me - I just fell asleep all the time! In meetings at work, while talking to friends, even while driving. Went to see a doctor and found out it was caused by a brain tumour. I had that removed and everything is 100% again. Maybe see a doctor to make sure you are healthy.

Reply to Me
Posted by: Linus | 2010/05/05

When my sleep apnoea is particulary bad this happens to me  I try and lose weight and exercise and it helps a lot.

Reply to Linus
Posted by: cybershrink | 2010/05/04

There are so many possibilities here. As you imply, although some of us get drowsy on some antidepressants ( or some tranquillizers, etc ) ; if you have been on such a drug for any time and NOT thus affected, it's hardly likely to START having this side-effect after some time. It could be an effect of other meds ; or of bad sleep habits and insufficient sleep ; and a check-up from one's GP might be a good idea.
What do other people think ? I find I tend to similarly drop off when unstimulated by the environment ot the task at hand, and if not getting some caffeine periodically

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement